Nonnie25

by Anna Whited
(Largo Fl)

I had toric lens implants put in when I had my cataract surgery for astigmatism 8 years ago and loved it. Didn’t need glasses any more. Also after 2 weeks I had YAG for starbursts but that didn’t work . Now my vision is getting worse blurred . Can that happen?! It was so great when I first had it done.

I notice it seems like I have a a black spot in outside corner of my left eye. I still don’t need glasses for everything but now I can’t see ingredients on label. Vision is blurry by end of day.

What causes this? Can my eyes get even worse? I thought with the toric lens I would never have to wear glasses. Very dissatisfied now.

What can be done to help this?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your experience of surgery.

Return to: Vision & Eye Health



Enjoy this page? Please pay it forward. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

SEARCH THIS SITE

Custom Search